Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A radial uniqueness theorem for meromorphic functions

Author: P. J. Rippon
Journal: Proc. Amer. Math. Soc. 85 (1982), 572-574
MSC: Primary 30D40
MathSciNet review: 660607
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A classical theorem of Lusin and Privalov states that a meromorphic function in the unit disc, which has radial limit zero on a set which is both of second category and metrically dense in some boundary arc, must vanish identically. We prove below a radial uniqueness theorem which includes the Lusin-Privalov theorem as a special case and which also generalises the Barth-Schneider-Tse asymptotic analogue of the F. and M. Riesz radial uniqueness theorem. The part of the proof relating to Baire category is disposed of by using the Collingwood maximality theorem.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D40

Retrieve articles in all journals with MSC: 30D40

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society